Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A criterion for $ n-n$ oscillations in differential equations of order $ 2n$


Author: Don B. Hinton
Journal: Proc. Amer. Math. Soc. 19 (1968), 511-518
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1968-0226111-3
MathSciNet review: 0226111
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Hinton, Clamped end boundary conditions for fourth-order self-adjoint differential equations, Duke Math. J. 34 (1967), 131-138. MR 0208054 (34:7864)
  • [2] W. Leighton, On the detection of the oscillation of solutions of a second order linear differential equation, Duke Math. J. 17 (1950), 57-62. MR 0032065 (11:248c)
  • [3] -, On self-adjoint differential equations of second order, J. London Math. Soc. 27 (1952), 37-47. MR 0046506 (13:745b)
  • [4] G. Pólya, On the mean-value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), 312-324. MR 1501228
  • [5] W. T. Reid, Riccati matrix differential equations, Pacific J. Math. 13 (1963), 665-685. MR 0155049 (27:4991)
  • [6] A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115-117. MR 0028499 (10:456a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226111-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society